# SDR FDKA200706282

- Difficulty date: June 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,146 hours, 14,582 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 362209015
- Part serial: 0153
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 8,495 hours, 7,647 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9964 MCO-FLL (1005 PHX LCL).  PITCH TRIM MAIN INOP MESSAGE.  MX REMOVED AND REPLACED HSA.
